MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM; FASTENER, FIXATION
Catalog Number CM-9145SP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).F2 ; foreign : india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during cuff repair surgery; the anchor fractured during deployment.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d9; h2; h3; h6.Reported event is confirmed.Visual inspection of the returned device confirms that the anchor is fractured.The weldment pully is bent.The device is visually conforming to the print as the handles are black, the slide and knob are purple.Dimensional analysis confirmed that the anchor diameter is conforming.The length and tip of the anchor were not measured.The knob turned in both directions as intended.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key21209538
Report Number3006108336-2025-00002
Device Sequence Number3851799
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)281221(10)66437739
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9145SP
Device Lot Number66437739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale